Discussions that mention tylenol

Spinal Cord Disorders board


Hello,
sammyo1


Reading back my firs post it is a bit hard to understand. I should have said that I was wrongly diagnosed with a condition similar to Meniere's disease. For another non related reason I had to have an operation, due to this I had a "neck rest" being in bed all day long. This allowed my neck to heal I guess and my diziness disapeared for a few weeks. This is how I understood this dizziness came for the herniated disk (that made me suffer a lot).

If I understand well you dizziness came after you got the injections, hope they go away, and if not try 1/2 of a pill of Ativan (the lowest dose) and for me it does the trick. Stops the dizziness all together.

As you can see I am a mess too specially that day I posted and English is not my language (french actually). I understand your pain, I hope you find some relief when you finish your sets of injections.
Maybe you already did but for me a dawn pillow actually helped those morning aches, I use to sleep on a hard pillow which is not recommended. I cannot give you more advice as not familiar with your other issues. Maybe you could try Glucosamine, Chondo..Msm, helped me a lot but had to stop them because they cause major sleep disturbance and zoombie like feeling in me. What helps me are anti inflamatory (Naproxen) but cannot use them much as I gave GERD and upset my stomach. Sorry about your headaches, must be hard, tylenol helps me but only if taken on an emply stomach. Good luck with your treatments and thanks for your response.

momofboyz,

I feel the same way about the heavy head, it's terrible, I feel my neck is like a small pin trying to hold a big water melon, specially towards the end of the day. Keeps me from doing a lot of activities. Have to rest my neck on a pillow and stay like that until I go to bed. I also tried antivert for dizziness, did not help at all. Apparently Ativan somehow blocks nerves and that is why it helps stop that awful feeling. I usually take it on an emply stomach first thing in the morning like I said before 1/2 pill of the lowest dose i thing it is 1 mg. About the whiplash, I suffered one about 30 years ago, so could be that or a bad position I held for two many years doing my work. Surely you have a lot on your hands if adding the chronic fatigue syndrome ( I think I have that too), so hope you give a try at Ativan it took me a year to find something that helped, it does not take the pain away just the dizziness, better than nothing, thanks for your wishes, same goes to you,

Elga